Rocky Mountain Journal of Mathematics

Asymptotic behavior of singular values of convolution operators

V. Faber and G. Milton Wing

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 16, Number 3 (1986), 567-574.

Dates
First available: 13 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1250126813

Digital Object Identifier
doi:10.1216/RMJ-1986-16-3-567

Mathematical Reviews number (MathSciNet)
MR862282

Citation

Faber, V.; Wing, G. Milton. Asymptotic behavior of singular values of convolution operators. Rocky Mountain Journal of Mathematics 16 (1986), no. 3, 567--574. doi:10.1216/RMJ-1986-16-3-567. http://projecteuclid.org/euclid.rmjm/1250126813.


Export citation